How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Dermatology
Satisfied Customers: 3653
Experience:  MBBS, FCPS
41140702
Type Your Dermatology Question Here...
DR. EHTISHAM is online now

I have a vs Assistant: Have you seen a doctor about this

Customer Question

I have a vs
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have a very persistent skin rash which has been treated with a strong dose of steroids. This really helped for a while,but the rash is back again, not quite as bad as it was, but still very itchy and difficult.. I wash with epimax twice a day, and then cream lavishly with oilatum. This helps
Assistant: How long have you been dealing with this? Does anything in particular seem to make the itch better or worse?
Customer: very temporarily, but I have to try to sleep with the itch, which has moved from my back to my bottom and the top of my legs, while also returning to some extent t my neck and back. Would these pills for urticaria (fexofenadine) help? Mary Castles .
Assistant: Anything else in your medical history you think the doctor should know?
Customer: I have had a rodent ulcer on
Submitted: 1 month ago.
Category: Dermatology
Expert:  DR. EHTISHAM replied 1 month ago.

Hello Mary! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR. EHTISHAM replied 1 month ago.

Yes this will help in relieving the itching and you can take these

Please feel free to ask if you have any other question

I am available to assist till you are satisfied

If you have received the answer to your satisfaction please leave a 5-stars feedback rating

Regards

Expert:  DR. EHTISHAM replied 1 month ago.

Please do let me know if you have any other question?

Regards